Is he ok? I asked a nurse practitioner who said yes and to skip tomorrows dose? Thanks.
My 6-year-old was accidentally given 2 doses of his Singulair 5 mg within an hour of eachother?
- 3 Jan 2012 by Mommyof3Kiddos
- 3 January 2012
Check for overdose symptoms such as: Abdominal pain (stomach pain); Drowsiness; Thirst; Headaches; Vomiting; Hyperactivity. If your 6 year old is ok, then nothing to worry about.
The general recommendation for a missed dose is; if you do not take your Singulair as scheduled, take your missed dose as soon as you remember. If it is almost time for your next dose, skip the missed dose and continue with your regular schedule. Do not take a double dose.
I would consult the doc who prescribed the med for missing the next dose, do not doubt the nurse one bit, but its still better to seek professional medical advice.
Take care, bets wishes!
- Singulair Information for Consumers
- Singulair Information for Healthcare Professionals (includes dosage details)
- Side Effects of Singulair (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Jan 2010 • 1 answer
Updated 4 Oct 2010 • 1 answer
Updated 28 Oct 2010 • 1 answer
Updated 17 Mar 2013 • 1 answer
Updated 19 Aug 2015 • 1 answer